# SDR ABXA20230815170

- Difficulty date: July 24, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 92,919 hours, 41,920 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T46011
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE REPORTED CORROSION DAMAGE ON THE LH WING LOWER OUTER SKIN AT WS 1106, DRY BAY AREA. MX REMOVED / BLENDED CORROSION DAMAGE WITH MATERIAL REMAINING OF 0.044 FROM INITIAL THICKNESS OF 0.080 INCHES. CPZ PREPARED TO REPAIR THE DAMAGE PER SRM 51-70-10, REPAIR 4 HOWEVER, THE SRM 57-20-01, REPAIR 7 STATED THAT ONLY FLUSH REPAIR  IS APPLICABLE. COMPOSITE SHOP CANNOT ACCOMPLISH FLUSH REPAIR DUE OBSTRUCTION OF ADJACENT STRUCTURE.THERE ARE ADDITIONAL TWO DAMAGES ON THE PANEL. THE EDGE CORE DAMAGE OF 0.439¿ DEEP BY 0.84 LONG BY 0.61 WIDE. THE OTHER DAMAGE IS INTERNAL SKIN EDGE DENT OF 23 INCHES AND ADJACENT OF 3.25 INCHES. THE DEEPEST DENT IS MEASURED 0.162 INCHES. REPAIRED PER ABX-REA-5725-65109-00
